MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 06337546001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is no longer available to be returned.
 
Event or Problem Description
It was reported the patient received the following results within 15 minutes: a result of either 278 mg/dl or 300 mg/dl and a result in the 120's mg/dl.The patient could not recall the exact values.

Brand Name
ACCU-CHEK ® SMARTVIEW TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key12753970
Report Number3011393376-2021-03440
Device Sequence Number4703784
Product Code NBW
UDI-Device Identifier00365702493100
UDI-Public00365702493100
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K113137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Model Number06337546001
Device Catalogue Number06337546001
Device Lot Number480046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight74 KG